On the number of spanning trees in random regular graphs

Greenhill C, Kwan MA, Wind D. 2014. On the number of spanning trees in random regular graphs. The Electronic Journal of Combinatorics. 21(1), P1.45.


Journal Article | Published | English

Scopus indexed
Author
Greenhill, Catherine; Kwan, Matthew AlanIST Austria; Wind, David
Abstract
Let d≥3 be a fixed integer. We give an asympotic formula for the expected number of spanning trees in a uniformly random d-regular graph with n vertices. (The asymptotics are as n→∞, restricted to even n if d is odd.) We also obtain the asymptotic distribution of the number of spanning trees in a uniformly random cubic graph, and conjecture that the corresponding result holds for arbitrary (fixed) d. Numerical evidence is presented which supports our conjecture.
Publishing Year
Date Published
2014-02-28
Journal Title
The Electronic Journal of Combinatorics
Volume
21
Issue
1
Article Number
P1.45
eISSN
IST-REx-ID

Cite this

Greenhill C, Kwan MA, Wind D. On the number of spanning trees in random regular graphs. The Electronic Journal of Combinatorics. 2014;21(1). doi:10.37236/3752
Greenhill, C., Kwan, M. A., & Wind, D. (2014). On the number of spanning trees in random regular graphs. The Electronic Journal of Combinatorics. The Electronic Journal of Combinatorics. https://doi.org/10.37236/3752
Greenhill, Catherine, Matthew Alan Kwan, and David Wind. “On the Number of Spanning Trees in Random Regular Graphs.” The Electronic Journal of Combinatorics. The Electronic Journal of Combinatorics, 2014. https://doi.org/10.37236/3752.
C. Greenhill, M. A. Kwan, and D. Wind, “On the number of spanning trees in random regular graphs,” The Electronic Journal of Combinatorics, vol. 21, no. 1. The Electronic Journal of Combinatorics, 2014.
Greenhill C, Kwan MA, Wind D. 2014. On the number of spanning trees in random regular graphs. The Electronic Journal of Combinatorics. 21(1), P1.45.
Greenhill, Catherine, et al. “On the Number of Spanning Trees in Random Regular Graphs.” The Electronic Journal of Combinatorics, vol. 21, no. 1, P1.45, The Electronic Journal of Combinatorics, 2014, doi:10.37236/3752.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1309.6710

Search this title in

Google Scholar